# SDR MASA2011090763642

- Difficulty date: September 6, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 20,925 hours, 16,669 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION INTERM.  MX WORKING.  R2 PROX SENSOR PX107 AND SPLICES 528
